Hi I am male to female trans I have been on harmone, Now feeling depressed

Patient

Q: Hi I am male to female trans. I have been in hormone (premarim) for about an year and have taken some anti androgens. I was taken 2 pills of premarim daily and two weeks ago changed to one pill daily and 4 days ago stopped taking then completely since I ran out of them. I have been experiencing depression-like symptoms that ibclude feelin fatigued, tired, sleepy and sadness that includes wanting to cry for no apparent reason. I would like to know if this is a result of stopping my hormones and if their is anything I could take meanwhile I go to my appointment at the trans clinic. Thanks

Doctor

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: I lost my medication en route to a remote island in the Bahamas. I am gone for one week. I was on 10 mg of Paxil. I...

Q: I forgot to bring my prescription medication- an antidepressant on my trip to the Bahamas. The drug is an SSRI calle...

Q: I started taking fluoxetine yesterday, I took 40ng yesterday and 20 today but forgot to check about things like Niqui...

Q: Hi, I am really struggling, I feel like I have become completely alone, because a new psychiatrist I saw has diagnose...

Q: Hi, I recently had more depression and went into insomnia, i consulted a doctor and he adviced me for a blood test. ...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews